# SDR ASMF200404002

- Difficulty date: April 1, 2004
- Submitted: April 17, 2004
- Operation: Air carrier
- Aircraft: N162PL
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 41,852 hours, 29,702 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 100910033
- Part serial: 0928
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK WAS DETECTED A FOD IMPACT ON RADOME.  RADOME HAS AN APPROXIMATELY CRACK OF 24 INCHES PER 20 INCHES.  RADOME WAS REPLACED IN ACCORDANCE WITH MM 53-51-00.
